# SDR SWAA2019100737569

- Difficulty date: September 18, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3502
- Condition: Cracked
- Location: Bs 294-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT STRINGER CRACKED BETWEEN BS. 294 TO BS. 323, STR. 28R.     R & R THE STRINGER IAW SRM, EA, AND DWG.
